Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 23, NWS Shreveport, LA

May 9, 2015Columbia County, Lafayette County, Nevada County, Arkansas

NWS Shreveport, LA issued this tornado warning at May 9, 2015, 8:10 PM CDT for Columbia County, Lafayette County, Nevada County, Arkansas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2015, 8:10 PM CDT (01:10 UTC)
Expired
May 9, 2015, 9:00 PM CDT
In force
50 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Columbia County, AR, Lafayette County, AR, Nevada County, AR

The radar

The Shreveport radar (KSHV), 128 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 8:39 PM CDTHAIL 0.751 N Rosston, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 2:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
566 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

787 
WFUS54 KSHV 100110
TORSHV
ARC027-073-099-100200-
/O.NEW.KSHV.TO.W.0023.150510T0110Z-150510T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
810 PM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHEASTERN LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 900 PM CDT
    
* AT 810 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED 5 MILES NORTHEAST OF BUCKNER...OR 7 MILES 
  NORTHWEST OF WALDO...MOVING NORTH AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  WILLISVILLE AND BODCAW AROUND 825 PM CDT.
  ROSSTON AROUND 830 PM CDT.
  BLUFF CITY AROUND 900 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
FALCON...BETHEL...LANEBURG...MORRIS...MOUNT MORIAH...WATERLOO AND
CALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3334 9331 3340 9350 3378 9332 3373 9313
TIME...MOT...LOC 0110Z 202DEG 26KT 3344 9337 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15
3 follow-up statements
247 
WWUS54 KSHV 100122
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 PM CDT SAT MAY 9 2015

ARC027-073-100132-
/O.CAN.KSHV.TO.W.0023.000000T0000Z-150510T0200Z/
LAFAYETTE AR-COLUMBIA AR-
822 PM CDT SAT MAY 9 2015

...THE TORNADO WARNING FOR NORTHEASTERN LAFAYETTE AND NORTHWESTERN
COLUMBIA COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3345 9326 3349 9345 3378 9332 3373 9313
TIME...MOT...LOC 0122Z 206DEG 22KT 3351 9333 

$$

ARC099-100200-
/O.CON.KSHV.TO.W.0023.000000T0000Z-150510T0200Z/
NEVADA AR-
822 PM CDT SAT MAY 9 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHERN
NEVADA COUNTY...
    
AT 822 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED JUST SOUTHWEST OF WILLISVILLE...OR 10 MILES NORTH OF 
WALDO...MOVING NORTHEAST AT 25 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  WILLISVILLE AROUND 830 PM CDT.
  ROSSTON AROUND 835 PM CDT.
  BLUFF CITY AROUND 900 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
LANEBURG...MORRIS...MOUNT MORIAH...WATERLOO AND CALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3345 9326 3349 9345 3378 9332 3373 9313
TIME...MOT...LOC 0122Z 206DEG 22KT 3351 9333 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

15
303 
WWUS54 KSHV 100145
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CDT SAT MAY 9 2015

ARC099-100200-
/O.CON.KSHV.TO.W.0023.000000T0000Z-150510T0200Z/
NEVADA AR-
845 PM CDT SAT MAY 9 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
NEVADA COUNTY...
    
AT 845 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED JUST NORTH OF ROSSTON...OR 14 MILES SOUTHEAST OF 
PRESCOTT...MOVING NORTHEAST AT 30 MPH. THE ROTATION IN THIS STORM 
HAS WEAKENED...BUT COULD STRENGTHEN HERE SHORTLY. HOWEVER...DIME 
SIZE HAIL IS POSSIBLE WITH THIS STORM. 

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  BLUFF CITY AROUND 900 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE MOUNT
MORIAH...CALE AND MORRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3355 9321 3359 9336 3376 9325 3373 9313
TIME...MOT...LOC 0144Z 215DEG 25KT 3362 9325 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15
147 
WWUS54 KSHV 100156
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
856 PM CDT SAT MAY 9 2015

ARC099-100205-
/O.EXP.KSHV.TO.W.0023.000000T0000Z-150510T0200Z/
NEVADA AR-
856 PM CDT SAT MAY 9 2015

...THE TORNADO WARNING FOR SOUTHEASTERN NEVADA COUNTY WILL EXPIRE AT
900 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3355 9321 3359 9336 3376 9325 3373 9313
TIME...MOT...LOC 0153Z 202DEG 26KT 3362 9325 

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 9, 4:45 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, May 9, 4:45 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
445 PM CDT SAT MAY 9 2015

.DISCUSSION... /ISSUED 316 PM CDT SAT MAY 9 2015/

DISCUSSION...
TORNADO WATCH JUST ISSUED FOR PORTIONS OF AREA...NORTH OF ARKANSAS
STATE LINE...NOT INCLUDING UNION COUNTY AR...EXTENDING WESTWARD
TO NE TX PORTIONS OF AREA...NORTH OF THE SAME EAST TO WEST LINE.
MCS IN THIS AREA BEGINNING TO SHOW INCREASING DOWNBURST
SIGNATURES...AS WELL AS RENEWED FLOODING ACROSS SAME AREA...NORTH
OF I-30. KEEPING POPS ON LOW SIDE TONIGHT INTO EARLY SUNDAY. ONCE
UPPER TROUGH SWINGS INTO AREA SUNDAY AFTN...BEGIN TO INCREASE POPS
TO LIKELY TO CAT AREAWIDE BY LATER SUNDAY NIGHT...WITH INCREASING
DYNAMICS FOR POSSIBLE SVR FOR MUCH OF AREA. FRONTAL BOUNDARY WILL
CLEAR POPS FROM NORTH BY LATE MONDAY...HOWEVER...NOT FOR LONG AS
CONVECTION TO FILL BACK INTO AREA FROM THE SOUTH OVER STALLED
FRONT. RAIN CHANCES THRU THE WEEK./VII/.

PREV DISCUSSION... /ISSUED 152 PM CDT SAT MAY 9 2015/

AVIATION...
FOR THE 24 HOUR TAF PERIOD ENDING 10/18Z...TSTMS AND CIGS WILL
CONTINUE TO BE THE MAIN CONCERNS. FOR THIS AFTERNOON INTO THIS
EVENING...SCATTERED SHOWERS AND TSTMS WILL BE MOVING NORTHEAST
ACROSS THE REGION...MORE NUMEROUS ACROSS SOUTHEAST OK...SOUTHWEST
AR...AND ADJACENT NORTHEAST TX. EXPECT VSBY AND CIG REDUCTIONS
VCNTY OF THE CONVECTION AS WELL AS MODERATE TO SEVERE TURBULENCE
AND SFC WIND GUST UP TO 40 KTS. WIDESPREAD MVFR CIGS WILL RETURN
AFTER MIDNIGHT AND PREVAIL THROUGH MUCH OF SUNDAY MORNING.
ALSO...ADDITIONAL SHWRS AND TSTMS WILL SPREAD INTO THE AREA FROM
THE WEST...BRINGING PERIODS OF IFR BETWEEN 06Z AND 14Z. VFR
EXPECTED TO RETURN MOST AREAS BY 18Z SUNDAY...BUT SCATTERED
CONVECTION WILL CONTINUE. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  85  70  81 /  30  50  80  60
MLU  69  86  69  84 /  20  20  40  60
DEQ  69  79  64  80 /  70  70  90  40
TXK  69  82  68  81 /  70  60  90  50
ELD  69  83  69  81 /  30  50  80  60
TYR  71  83  68  80 /  50  60  80  50
GGG  72  84  69  81 /  30  60  80  60
LFK  74  86  71  83 /  20  40  80  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARZ050-051-059>061-
     070>072.

LA...NONE.
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ096-097.

&&
Hazardous weather outlook, May 9, 12:05 PM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1205 PM CDT SAT MAY 9 2015

ARZ073-LAZ001>004-010-TXZ108>112-124>126-136>138-149>153-165>167-
101715-
UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE-
1205 PM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE AFTERNOON. IN
ADDITION...ANOTHER COMPLEX OF THUNDERSTORMS MAY AFFECT THE AREA
TONIGHT. STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL MAY OCCUR
IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON INTO MONDAY
AS A COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. A COMPLEX OF
THUNDERSTORMS SHOULD DEVELOP ACROSS SOUTHERN OKLAHOMA AND TEXAS
DURING THE DAY SUNDAY BEFORE MOVING INTO THE ARKLATEX LATE SUNDAY
AFTERNOON AND INTO EARLY MONDAY MORNING. SCATTERED THUNDERSTORMS
MAY ALSO DEVELOP AHEAD OF THIS COMPLEX DURING THE DAY SUNDAY.
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE ON SUNDAY. HEAVY RAINFALL OF TWO TO FOUR INCHES POSSIBLE
THROUGH MONDAY.

THE COLD FRONT WILL STALL SOUTH OF INTERSTATE 20 BY TUESDAY BEFORE
LIFTING BACK NORTHWARD AS A WARM FRONT BY THURSDAY. THUNDERSTORMS
WILL REMAIN POSSIBLE THROUGH MUCH OF NEXT WEEK AS A SERIES OF
SHORTWAVE TROUGHS MOVE ACROSS THE AREA AND INTERACT WITH THE
FRONT. THE CONTINUED RAIN CHANCES WILL POSE A THREAT FOR MORE
FLASH FLOODING AND FLOODING OF RIVER AND LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REMAINS A POSSIBILITY FOR LATER THIS AFTERNOON
THROUGH TONIGHT.

ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-101715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-
1205 PM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY MORNING FOR
SOUTHEAST OKLAHOMA AND PORTIONS OF NORTHEAST TEXAS AND SOUTHERN
ARKANSAS ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGHOUT THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS COULD
BE SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT.
MULTIPLE ROUNDS OF VERY HEAVY RAINFALL COULD LEAD TO FLASH
FLOODING...ESPECIALLY WHERE FLOODING HAS ALREADY RECENTLY
OCCURRED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON INTO EARLY MONDAY
AS A COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. A COMPLEX OF
THUNDERSTORMS SHOULD DEVELOP ACROSS SOUTHERN OKLAHOMA AND TEXAS
DURING THE DAY SUNDAY BEFORE MOVING INTO THE ARKLATEX LATE SUNDAY
AFTERNOON AND INTO EARLY MONDAY MORNING. SCATTERED THUNDERSTORMS
MAY ALSO DEVELOP AHEAD OF THIS COMPLEX DURING THE DAY SUNDAY.
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE ON SUNDAY. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING AS
RAINFALL AMOUNTS THROUGH MONDAY MORNING COULD EXCEED FOUR INCHES
AT SOME LOCATIONS.

THE COLD FRONT WILL STALL SOUTH OF INTERSTATE 20 BY TUESDAY BEFORE
LIFTING BACK NORTHWARD AS A WARM FRONT BY THURSDAY. THUNDERSTORMS
WILL REMAIN POSSIBLE THROUGH MUCH OF NEXT WEEK AS A SERIES OF
SHORTWAVE TROUGHS MOVE ACROSS THE AREA AND INTERACT WITH THE
FRONT. THE CONTINUED RAIN CHANCES WILL POSE A THREAT FOR MORE
FLASH FLOODING AND FLOODING OF RIVER AND LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT.

LAZ005-006-011>014-017>022-101715-
LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
1205 PM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING...THROUGH MONDAY
AS A COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. A COMPLEX OF
THUNDERSTORMS SHOULD DEVELOP ACROSS SOUTHERN OKLAHOMA AND TEXAS
DURING THE DAY SUNDAY BEFORE MOVING INTO THE ARKLATEX LATE SUNDAY
AFTERNOON AND INTO EARLY MONDAY MORNING. DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE ON SUNDAY. A THREAT
FOR DAMAGING WINDS WILL LIKELY CONTINUE AS STORMS REDEVELOP MONDAY
AFTERNOON. ONE TO THREE INCHES OF RAIN IS POSSIBLE THROUGH MONDAY
AFTERNOON ACROSS THE AREA.

THE COLD FRONT WILL STALL SOUTH OF INTERSTATE 20 BY TUESDAY BEFORE
LIFTING BACK NORTHWARD AS A WARM FRONT BY THURSDAY. THUNDERSTORMS
WILL REMAIN POSSIBLE THROUGH MUCH OF NEXT WEEK AS A SERIES OF
SHORTWAVE TROUGHS MOVE ACROSS THE AREA AND INTERACT WITH THE
FRONT. THE CONTINUED RAIN CHANCES WILL POSE A THREAT FOR MORE
FLASH FLOODING AND FLOODING OF RIVER AND LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME FOR THIS
AFTERNOON OR TONIGHT.

VII

In the hours before

Local storm report, May 9, 6:33 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
633 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     TALCO                   33.36N  95.10W
05/09/2015                   TITUS              TX   LAW ENFORCEMENT

            TREES DOWN NEAR TALCO ON HWY 71

&&

EVENT NUMBER SHV1500400

20
Local storm report, May 9, 6:34 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             NEW BOSTON              33.46N  94.42W
05/09/2015  E1.00 INCH       BOWIE              TX   STORM CHASER

            1540 HIGHWAY 98 BETWEEN SIMS AND NEW BOSTON 33.45 AND
            -94.47

&&

EVENT NUMBER SHV1500401

21
Local storm report, May 9, 6:45 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
645 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             ANNONA                  33.58N  94.91W
05/09/2015  E1.75 INCH       RED RIVER          TX   LAW ENFORCEMENT

&&

EVENT NUMBER SHV1500402

20
Local storm report, May 9, 6:48 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
648 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             3 W NEW BOSTON          33.46N  94.47W
05/09/2015  E1.00 INCH       BOWIE              TX   STORM CHASER

            1540 HIGHWAY 98 BETWEEN SIMS AND NEW BOSTON

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER SHV1500401

21
Local storm report, May 9, 7:07 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
707 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 N NASHVILLE           33.96N  93.85W
05/09/2015                   HOWARD             AR   LAW ENFORCEMENT

            POWER LINES DOWN ON MT.PLEASANT DR.

&&

EVENT NUMBER SHV1500403

20
Local storm report, May 9, 7:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FUNNEL CLOUD     OGDEN                   33.58N  94.04W
05/09/2015                   LITTLE RIVER       AR   STORM CHASER

            FUNNEL CLOUD NEAR THE INTERSECTION OF HWY 59 AND HWY
            380.

&&

EVENT NUMBER SHV1500404

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:14 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier61 min
May 9, 7:16 PM CDTTornado WarningSHVLittle River, Sevier44 min
May 9, 7:25 PM CDTTornado WarningSHVHempstead, Little River, Miller50 min
May 9, 7:47 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier43 min
May 9, 8:28 PM CDTSpecial Weather StatementSHVHempstead47 min
May 9, 8:42 PM CDTSpecial Weather StatementSHVNevada18 min
May 10, 8:52 AM CDTRiver Flood WarningSHVHoward, Little River, Sevier4 days
May 10, 11:54 AM CDTSpecial Weather StatementSHVSevier51 min
May 10, 5:58 PM CDTSpecial Weather StatementSHVLafayette47 min
May 10, 6:18 PM CDTTornado WarningSHVLittle River, Sevier42 min

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.